# SDR DALA2018030101302

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 76,267 hours, 33,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 43L BETWEEN FRAMES 56 AND 57.  REPLACED THE STRINGER IAW SRM 53-00-13, FIG 201.
